| Catalog Number |
MDS806850 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "tried to use brakes and snapped" and "the right side brake has completely snapped off the frame.".
Additional Manufacturer Narrative
The customer reported that the wheelchair was being used to "tried to use brakes and snapped," and stated that the right side brake had "completely snapped off the frame"; "no injuries reported." medline reviewed the photo evidence provided by the customer; the product appeared to be in used condition due to wear along the front and rear wheels, and the left wheel lock assembly was found to have completely fractured apart while the wheel lock bracket was still attached to the wheelchair frame tubing.The investigation results were "confirmed." the root cause was unknown; no trends were identified for the corresponding defect type, the serial/lot number passed inspection, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.